# SDR AALA202310117301

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 64,456 hours, 26,568 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: B231162501
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR EXTREMELY DIFFICULT TO OPEN FROM OUTSIDE. REMOVED AND REPLACED COCKPIT DOOR STRIKER SOLENOID ASSEMBLY. PER AMM 52-51-03. FUNCTIONAL CHECK GOOD.
